# SDR UALA2012022901268

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,632 hours, 14,139 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 71
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START ON TAXI IN TWO ATTEMPTS.  COMPLIED WITH MEL.  RPL'D APUC.
